PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 2 | 1 |
Tytuł artykułu

Vector bundles of finite rank on complete intersections of finite codimension in ind-Grassmannians

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this article we establish an analogue of the Barth-Van de Ven-Tyurin-Sato theorem.We prove that a finite rank vector bundle on a complete intersection of finite codimension in a linear ind-Grassmannian is isomorphic to a direct sum of line bundles.
Wydawca
Czasopismo
Rocznik
Tom
2
Numer
1
Opis fizyczny
Daty
otrzymano
2015-06-15
zaakceptowano
2015-07-20
online
2015-08-03
Twórcy
  • P.G. Demidov Yaroslavl State University, Sovetskaya str., 14, Yaroslavl, 150000, Russia
Bibliografia
  • [1] Barth W., Van de Ven A. On the geometry in codimension 2 in Grassmann manifolds, Lecture Notes in Math. 412. Springer-Verlag, 1974. P. 1-35.
  • [2] Donin J., Penkov I. Finite rank vector bundles on inductive limits of Grassmannians, IMRN. 2003. No 34. P. 1871-1887.
  • [3] Griffiths P. A., Harris J. Principles of Algebraic Geometry, New York: Wiley, 1978.
  • [4] Sato E. On the decomposability of infinitely extendable vector bundles on projective spaces and Grassmann varieties, J.Math. Kyoto Univ. 1977. No 17. P. 127-150.
  • [5] Penkov I., Tikhomirov A.S. Linear ind-Grassmannians, Pure and Applied Mathematics Quarterly. 2014. 10. N-2. P.289-323.[WoS]
  • [6] Penkov I., Tikhomirov A.S. On the Barth–Van de Ven–Tyurin–Sato theorem, arXiv:1405.3897 [math.AG].[WoS]
  • [7] Penkov I., Tikhomirov A. S. Rank-2 vector bundles on ind-Grassmannians, Algebra, arithmetic,and geometry: in honor of Yu.I. Manin, V II, Progr. Math., V. 270. Birkhaeuser, Boston-Basel-Berlin, 2009. P. 555-572.
  • [8] Tyurin A. N. Vector bundles of finite rank over infinite varieties, Math. USSR. Izvestija. 1976. No 10. P. 1187-1204.
  • [9] Hartshorne R. Algebraic Geometry, New York: Springer-Verlag, 1977.
  • [10] Ермакова С.М. О пространстве путей на полных пересечениях в грассманианах, МАИС. 2014. Т. 21. No 4. C.35-46 (Englishtranslation: Yermakova S.M. On the variety of paths on complete intersections in Grassmannians, MAIS. 2014. V. 21.No 4. P. 35-46).
  • [11] Ермакова С.М. Равномерность векторных расслоений конечного ранга на полных пересечениях конечнойкоразмерности в линейных инд-грассманианах, МАИС. 2015. Т. 22. No 2. C. 209-2018 (English translation: YermakovaS.M. Uniformity of vector bundles of finite rank on complete intersections of finite codimension in a linear ind-Grassmannian, MAIS. 2015. V. 22. No 2. P. 209-2018).
  • [12] Пенков И.Б., Тихомиров А.С. Тривиальность векторных расслоений на скрученных инд-грассманианах,Математический сборник. 2011. 202. No 1. C. 65-104 (English translation: Penkov I.B., Tikhomirov A.S. Triviality ofvector bundles on twisted ind-Grassmannians, Sbornik: Mathematics. 2011. 202, No 1. P. 61-99).
  • [13] Шафаревич И. Р. Основы алгебраической геометрии,МЦНМО, Москва, 2007. (English translation: Shafarevich I.R. Foundationsof Algebraic Geometry, MCCME, Moscow. 2007).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_coma-2015-0007
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.